Translator Disclaimer
15 June 2009 Equivariant K-theory of affine flag manifolds and affine Grothendieck polynomials
Masaki Kashiwara, Mark Shimozono
Author Affiliations +
Duke Math. J. 148(3): 501-538 (15 June 2009). DOI: 10.1215/00127094-2009-032

Abstract

We study the equivariant K-group of the affine flag manifold with respect to the Borel group action. We prove that the structure sheaf of the (infinite-dimensional) Schubert variety in the K-group is represented by a unique polynomial, which we call the affine Grothendieck polynomial

Citation

Download Citation

Masaki Kashiwara. Mark Shimozono. "Equivariant K-theory of affine flag manifolds and affine Grothendieck polynomials." Duke Math. J. 148 (3) 501 - 538, 15 June 2009. https://doi.org/10.1215/00127094-2009-032

Information

Published: 15 June 2009
First available in Project Euclid: 18 June 2009

zbMATH: 1173.19004
MathSciNet: MR2527324
Digital Object Identifier: 10.1215/00127094-2009-032

Subjects:
Primary: 19L47
Secondary: 14M17 , 17B67 , 22E65

Rights: Copyright © 2009 Duke University Press

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.148 • No. 3 • 15 June 2009
Back to Top